# SDR QXEA9500039

- Difficulty date: February 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N386PH
- Make and model: Swrngn SA227AC
- Aircraft serial: AC597
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bellcranks
- Part number: 2752003
- Condition: Req'D Shimming
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PDX - NLG WOULDN'T STAY IN THE WHEELWELL, GEAR CYCLES CONTINUALLY.  AIRCRAFT RETURNED TO FIELD AND LANDED WITHOUT FURTHER PROBLEM.  RESHIMMED BOTH ACTUATOR BELLCRANKS AND ADJUSTED UPLIMIT SWITCH.  NOSE GEAR OPS CHECKED GOOD ON GEAR SWING. AIRCRAFT RETURNED TO SERVICE.
